Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had a molar pregnancy and periods after evacuation. Missing periods after taking deviry 5mg. Concerned

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hi I had a molar pregnancy and after evacuation i had my first period normally but after that i was consuming Deviry 5mg for 20 days and after that 5 days have passed and i am not having my period.

Posted Sat, 27 Oct 2012 in Women's Health
Answered by Dr. Rakhi Tayal 41 minutes later
Thanks for posting your query.
If you are not having any periods even after finishing a Deviry therapy for 20 days, then the following causes needs to be ruled out :-

1. Pregnancy - urine test will help in diagnosis. Since Deviry is not a contraceptive, the chances of pregnancy are there.
2.Thyroid hormone deficiency- A simple blood test will help in excluding hypothyroidism.
3. Anaemia.
I suggest you to wait for at least 7 days after completing the progesterone therapy for the periods to start. If after 7 days periods do not occur, then investigations are entailed.
The appearance of ovarian cysts after a molar pregnancy is normal and these do regress after evacuation is done.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Had a molar pregnancy and periods after evacuation. Missing periods after taking deviry 5mg. Concerned 36 minutes later
It has been 9 days already. My Deviry therapy is over on 1st September..I had done home pregnanacy test its is negetive,secondly I have done thyroid test its within the normal range and about anemia my count is 12.5 which i guess is normal.I would like to mention i had my last period was on 7th September after evacuation of molar pregnancy and i was consuming ovral G at that point of time.After that my doctor suggest me to take Deviry and Primosa 1000.and this is for the very first time in my whole life i have missed a period.I have spoken to my doctor he has asked me to wait till 12th of October and after that I should stat taking Suvidha contraceptive pill.
Please suggest what to do.Can I ever become pregnant again?
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for writing again.
Since your last periods were on 7th September, we must wait till 15th October for your periods to start spontaneously. The most likely cause of this delay in periods is hormonal disturbance. Taking a regular contraceptive pill like suvidha will help in resuming your periods normally. You can conceive normally in future. Please do not worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Follow-up: Had a molar pregnancy and periods after evacuation. Missing periods after taking deviry 5mg. Concerned 13 hours later
Thank You Dr Tayal,
.your answers were very helpful and reassuring.Do you suggest to wait till 15th of October and then start contraceptive pill Suvidha ?
Answered by Dr. Rakhi Tayal 1 hour later
Yes. You should wait till 15th October and the start with the oral contraceptive pills.
I am happy I could help.
You can consult me again or recommend me to your friends in case of need.
Wishing you the very best in all you do.
Best regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor